# SDR USAASB96223

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Cards
- Part number: 1061226211
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

IND - FL 2284 - UPON GEAR EXTENSION, RED NOSE GEAR UNSAFE LIGHT ILLUMINATED.  CREW PERFORMED GO AROUND AND CYCLED THE GEAR FOUR TIMES, RESULTING IN THERE GREEN LIGHTS.  FLIGHT LANDED AT IND.  MAINTENANCE AT IND REPLACED TWO CARDS, M1214 AND M983.  (M)
